MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported that his recent a1c result of 6.9% does not align with his bg readings of more than 200 mg/dl that he has been receiving from his dario meter.The user also stated that he used control solution multiple times, which indicated that his dario strips are reading within range.Despite the control solution results, the user stated that he still suspected that his bg readings were inaccurate, and therefore was recommended by his provider to purchase and use a non-dario meter.The user reported that the bg readings that he receives from his dario meter are consistently 65 mg/dl higher than the bg readings that he receives from his non-dario meter.
 
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user stated that his non-dario meter gave him bg readings in the 100 mg/dl range compared to bg readings in the 200 mg/dl range from his dario meter, which the user stated is not his normal bg range.During this phone call, it was determined that the user was using a cartridge of strips that was open for 2 months and was therefore expired.Dario's user guide states in the section precautions: "do not use a test strip expired 1 month from opening.Discard the cartridge 1 month after opening".While on the phone with dario's representative, the user mentioned that he opened a new cartridge of strips on (b)(6), and he is receiving bg readings that are within range.Since the user's bg reading issue was resolved with new strips, therefore, it can be determined that there was misuse of the strips.This complaint is not confirmed.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23666094
Report Number3010606081-2025-00100
Device Sequence Number16023009
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale